# SDR DALA2021082304960

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 89,705 hours, 39,240 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 740 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 650 SUMMARY OF NRC 00285: CORROSION ON BEAM LBL 9.00 AND STA 740 UNDER BELOW OF NUTS AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 473647-14MA REVISION A. CORRECTIVE ACTION: SUMMARY OF NRC 00285: CORROSION ON BEAM LBL 9.00 AND STA 740 UNDER BELOW OF NUTS AT FWD CARGO COMPARTMENT WAS REPAIRED PER ER/A 473647-14MA REVISION A. (1917970)
